# SDR GTIA2023030637017

- Difficulty date: March 6, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N950NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10769
- Aircraft time: 4,421 hours, 1,819 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 PASSENGER DOOR ASSIST BOTTLE REQUIRES SERVICING -SERVICED R2 PASSENGER DOOR ASSIST BOTTLE IAW AMM 52-10-00-614-001. OPS CHECKS GOOD. LEAK CHECK GOOD
